After being off treatment for about 3 months, last Thursday I started venclexta again. Last time I tried I had a lot of side effects so this time I was admitted to the hospital for 4 nights. Tonight I take the last 20mg, I’ll see the doctor tomorrow and ramp up to 50. I also went for my second visit to Moffitt and met with the transplant team. Right now in the process of testing 3 of my siblings for a match, but I still want to explore Car T Cell therapy, hopefully Moffitt will open a trial soon for CLL and I can participate. I’m now TP53, 17q deletion, CD 38 and many other markers that is making the CLL resistant to therapy. Venclexta is the 4th treatment I’m trying. I did great on Imbruvica for nearly 3.5 yrs but now have a market that makes the CLL resistant to it. I also have a rash on my thighs, legs, abdomen and little bit on my back, it’s not very itchy. My hands are extremely dry, cracking fingertips and under my toes very rough skin and small red dots. I showed it to doctor during my last visit and I will show him again tomorrow. All in all I’m feeling better than I have in a few months, Venclexta just makes me a bit tired, so taking it with dinner.
Venclexta: After being off treatment for about... - CLL Support
Marti - i hope that the Venclexa helps this time. Don't worry if you don't have a sibling match. Many who don't do exceptionally well post transplant. bethematch.org is a good resource. In the UK the Anthony Nolan Foundation (think I got that right) is the equivalent. All of these groups are connected internationally. Many donors for US patients, for example, are from Germany.
Yes I had nausea, however I have a medical marijuana card and I vape for about 3 seconds and it goes away right away. I also have cbd/THC oil and used it prior to bedtime and that also helped, both much better than the pills. Another solution is green olives eat a few and that also helped me.
Now what I have is horrible itch from head to toe, no rash, just itch.
Yes I have the itches too now. They’ve put me on low dose steroids for nausea as the tablets weren’t doing much and I had no appetite. They’ve also upped my blood pressure meds as it shot up. Not sure why I feel so weird. Dizzy lightheaded etc. I’ll discuss with doctors tomorrow. Hope things have improved for you. Cindy.